# SDR DALA2021091405459

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 CRACK INDICATIONS FOUND ON FRAME 20 HOLE 9 AT LEVEL OF DOOR STOP 1 RH SIDE. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 593286-14AD PRI REV. 0, 1, 2, 3, AND ER/A 593286 -14AD REV. ORIGINAL. (1947025)
